# SDR SWAA060426

- Difficulty date: January 31, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 42,415 hours, 37,233 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE LOOSE.  SECURED SLIDE PER MM.
